Items where Author is "Mordukhovich, Boris S."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2011) Enhanced metric regularity and Lipschitzian properties of variational systems. Journal of Global Optimization, 50 (1). pp. 145-167. ISSN 0925-5001

Bačak, Miroslav and Borwein, Jonathan M. and Eberhard, Andrew and Mordukhovich, Boris S. (2010) Infimal convolutions and lipschitzian properties of subdifferentials for prox-regular functions in hilbert spaces. Journal of Convex Analysis, 17 (3-4). pp. 737-763.

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2010) Metric regularity and Lipschitzian stability of parametric variational systems. Nonlinear Analysis: Theory, Methods & Applications, 72 (3-4). pp. 1149-1170. ISSN 0362546X

Borwein, Jonathan M. and Lucet, Yves and Mordukhovich, Boris S. (2000) Compactly epi-Lipschitzian convex sets and functions in normed spaces. Journal of Convex Analysis, 7 . pp. 373-394. ISSN 0944-6532

Borwein, Jonathan M. and Mordukhovich, Boris S. and Shao, Yongheng (1999) On the Equivalence of Some Basic Principles in Variational Analysis. Journal of Mathematical Analysis and Applications., 229 (1). pp. 228-257. ISSN 0022-247X

This list was generated on Wed May 23 05:51:03 2018 AEST.